Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Melbourne, FL

September 29, 20224 counties in Florida

NWS Melbourne, FL issued this flash flood warning at Sep 29, 2022, 8:18 AM EDT for 4 counties in Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2022, 8:18 AM EDT (12:18 UTC)
Expired
Sep 29, 2022, 12:15 PM EDT
In force
4 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 0.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WGUS52 KMLB 291218
FFWMLB
FLC069-095-117-127-291615-
/O.NEW.KMLB.FF.W.0009.220929T1218Z-220929T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
818 AM EDT Thu Sep 29 2022

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  Northeastern Lake County in east central Florida...
  Northern Orange County in east central Florida...
  Northwestern Seminole County in east central Florida...
  Western Volusia County in east central Florida...

* Until 1215 PM EDT.

* At 818 AM EDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Between 5 and 7 inches 
  of rain have fallen. Additional rainfall amounts of 3 to 7 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Daytona Beach, Apopka, Ormond Beach, Ocoee, Winter Garden, DeLand, 
  Eustis, Mount Dora, Holly Hill, Pierson, DeLeon Springs, Paisley, 
  Barberville, Cassia, DeBary, Mount Plymouth, Zellwood, Lockhart, 
  Lake Apopka and Pine Hills.

This includes the following streams and drainages...
  Priest Branch, Ocklawaha River, Sulphur Run, Saint Johns River, 
  Black Water Creek, Glenn Branch, Alexander Springs Creek, Wekiva 
  River, Price Creek, Jumping Gully, Seminole Creek and Bulow Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2904 8166 2906 8164 2927 8164 2932 8168
      2938 8145 2940 8142 2926 8142 2927 8115
      2941 8116 2943 8111 2945 8113 2943 8110
      2946 8112 2946 8109 2945 8109 2925 8098
      2897 8133 2873 8143 2857 8146 2856 8166

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JS
1 follow-up statement
064 
WGUS72 KMLB 291611
FFSMLB

Flash Flood Statement
National Weather Service Melbourne FL
1211 PM EDT Thu Sep 29 2022

FLC069-095-117-127-291621-
/O.EXP.KMLB.FF.W.0009.000000T0000Z-220929T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake FL-Orange FL-Seminole FL-Volusia FL-
1211 PM EDT Thu Sep 29 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM EDT THIS AFTERNOON FOR 
NORTHEASTERN LAKE, NORTHERN ORANGE, NORTHWESTERN SEMINOLE AND 
WESTERN VOLUSIA COUNTIES...

The heavy rain has ended, though there will still be occasional 
light to moderate rainfall. Flooding is no longer expected to pose 
an immediate threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 AM EDT Friday for a 
portion of east central Florida.

LAT...LON 2904 8166 2906 8164 2927 8164 2932 8168
      2938 8145 2940 8142 2926 8142 2927 8115
      2941 8116 2943 8111 2945 8113 2943 8110
      2946 8112 2946 8109 2945 8109 2925 8098
      2897 8133 2873 8143 2857 8146 2856 8166

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 7:36 AM EDT, 42 minutes earlier.

Area forecast discussion, Sep 29, 7:36 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
Issued by National Weather Service Corpus Christi TX
736 AM EDT Thu Sep 29 2022

...New AVIATION, PREV DISCUSSION...

.DISCUSSION...
Issued at 634 AM EDT Thu Sep 29 2022

Current...As of 6AM, Ian has been downgraded to a Tropical Storm,
with maximum sustained winds of 65 mph. The center of Ian was
about 8 miles NNW of Melbourne and moving northeast at 8 mph.

Most of the rain has shifted north of Osceola/Brevard Counties
early this morning. Rainfall amounts have reached 10 to 15 inches
in many areas. with locally higher amounts, with many areas
experiencing significant to devastating flooding. Widespread
sustained winds at or near Tropical Storm Force continue this
morning, with gusts well above tropical storm force, especially
near Ian's center and in numerous squalls to the north and east
of the center. A few tornadoes will continue to be possible over
Volusia and northern Brevard counties northward early this
morning.

A couple changes for the Watches/Warnings this morning. A Tropical
Storm Warning is now in effect for all of east central Florida and
the adjacent Atlantic waters. The Flood Watch for Indian River,
St. Lucie, Martin and Okeechobee Counties has been canceled as
heavy rainfall has ended across those areas. The Flood Watch
continues this morning from Osceola and Brevard Counties northward.
Otherwise, cloudy and humid with current temperatures in the low
to mid 70s.

Today-Tonight... Tropical Storm Ian will maintain its strength as
its center tracks northeast across and offshore northern Brevard
county this morning, and move offshore into the Atlantic, south of
Cape Canaveral, by mid day. Heavy rain and wind impacts will
continue for several more hours, before slowly diminishing later
today into tonight form SW to NE as Ian exits into the Atlantic.

Otherwise, cloudy conditions with below normal temperatures.
Afternoon highs will be in the upper 70s to low 80s. Drier and
slightly cooler air will warp around the backside of Ian, with
overnight lows dropping in the mid to upper 60s.

Friday-Saturday...Pleasant weather, especially compared to the last
couple weeks, swoops in behind Tropical Storm Ian as the storm
continues departing to the north-northeast. Substantially drier air
will be wrapped in behind Ian from the northwest, leading to lower
than normal temperatures and pleasant nights. Rain chances stick
around a little on Friday as a few squalls remain possible, then
mostly dry conditions. Breezy to windy conditions Friday, then winds
ease as Ian travels further away. Afternoon highs in the low to mid
80s, maybe upper 80s near Lake O. Overnight lows in the... wait for
it... mid 60s.

Sunday-Thursday...The pleasant weather streak continues through the
middle of the week. Non-existent rain chances as dry air remains in
place over Florida through Tuesday, then moisture begins to return,
bringing some modest rain chances with it. Temperatures remain below
normal, with highs in the low to mid 80s and lows in the mid to
upper 60s.

&&

.AVIATION...
(12Z TAFS)
Issued at 726 AM EDT Thu Sep 29 2022

Tropical storm conditions will continue through the morning hours
with gusts of 45-60 knots. Winds are expected to decrease this
afternoon, mainly from KISM/KMCO/KMLB southward. However, gusts of
30-35 knots will still remain possible through the afternoon
hours. Winds will remain elevated at TAF sites further north
through the evening hours.

&&

.MARINE...
Issued at 630 AM EDT Thu Sep 29 2022

Today-Tonight... Dangerous seas will continue. Widespread showers
over the Atlantic waters, mainly from Brevard county northward as
numerous squalls going from south to north push through the local
waters as Tropical Storm Ian approaches the coastline of east
central Florida this morning and out into the Atlantic by mid day.
Widespread sustained winds at or near Tropical Storm force, with
gusts well above Tropical Storm force, possibly reaching hurricane
force near the center and in numerous squalls to the north and
east. Seas 12 to 20 feet north of Sebastian Inlet, 15 to 20 feet
to the north, seas will begin to subside late tonight from S-N
as Ian begins to move NE of the local waters.

Friday-Monday...Dangerous winds and seas will subside through
Friday as Tropical Storm Ian departs northward from the local
Atlantic waters. Advisories and Cautionary statements will follow
the tropical storm watches and warnings once Ian clears the
waters. Winds out of the west 20-30 kts, with gusts to 40 kts,
ease from south to north becoming 10-15 kts Friday night. Seas
8-13 feet subside through Friday, becoming 5-8 ft Friday night,
and 4-5 ft Saturday. Offshore winds remain through the weekend and
into the beginning of the week at around 5-10 kts. Winds switch
to onshore in the afternoon from Saturday onward as the sea breeze
circulation resumes. A few squalls will be possible over the
waters Friday.

&&

.HYDROLOGY...
Issued at 630 AM EDT Thu Sep 29 2022

Historic rainfall is expected to spread across the area over the
next 24 hours as the center of Tropical Storm Ian its center tracks
northeast across and offshore northern Brevard county this morning,
and move offshore into the Atlantic, south of Cape Canaveral, by mid
day. Rainfall amounts of 10-15 inches has already fallen with
locally higher amounts. Additional rainfall amounts of  5-10 inches
in Volusia county, 3-5 inches in Seminole and northern Lake
counties, and 1-2 inches in southern Lake county will be expected
through today. A Flood Watch remains in effect for Osceola to
Brevard northward.

This amount of rainfall will cause major and catastrophic flooding
for portions of the area. Creeks and rivers that are already
approaching bankfull will overflow, leading to the possibility of
unprecedented flooding given these forecast rain amounts for the
metro Orlando corridor and Saint Johns River basin. Numerous water
rescues and substantial inundation of structures is likely beginning
tonight and throughout the day Thursday, especially across
traditionally flood prone urban and suburban areas around Orlando.

Levels along the Saint Johns River will continue to rise, with
greater significant rises expected by mid to late week as rainfall
from Tropical Storm Ian drains into the basin. The forecast points
at Astor, Lake Harney above Geneva and Deland are all expected to
rise to Major Flood Stage and increasing likelihood and confidence
in reaching Record Flood Stage, with comparable crests near or above
Irma levels in 2017. Levels on the Little Wekiva River has risen
above Major Flood this morning, with Shingle Creek near Campbell
also reaching Hurricane Irma levels in Moderate to Major flood
stage. All river forecasts are highly dependent on rainfall amounts
that reach the basin, so less or more rainfall will cause
variability in observed stages.

Interests along the Saint Johns north of Cocoa, Shingle Creek and
Little Wekiva River should prepare for major flood impacts,
substantial flooding of structures along the river.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  70  81  64 / 100  90  30  10
MCO  81  70  83  65 / 100  50  20  10
MLB  83  70  84  66 /  90  50  20  10
VRB  84  69  86  66 /  60  30  20  10
LEE  76  67  79  64 / 100  70  20  10
SFB  79  69  80  64 / 100  70  20  10
ORL  80  70  82  66 / 100  70  20  10
FPR  84  69  86  66 /  60  30  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ041-044>046-053-058-141-144-154-
     159-164-247-254-259-264-347-447-547-647-747.

     Flood Watch through late tonight for FLZ041-044>046-053-141-144-
     247-347-447-547-647-747.

AM...Tropical Storm Warning for AMZ550-552-555-570-572-575.

&&

Watson/Haley/Cristaldi
AVIATION...NWS Corpus Christi
Hazardous weather outlook, Sep 29, 6:38 AM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
638 AM EDT Thu Sep 29 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-292200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
638 AM EDT Thu Sep 29 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.
Please see the Tropical Storm Ian Local Statement for expected
threats and impacts to east central Florida. The Hurricane Threats
and Impacts Graphics can be found at weather.gov/mlb/hti

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Tropical Storm Ian is forecast to continue to move north-
northeast across the Atlantic waters away from east central
Florida Friday and into the weekend.

Decreasing coverage of storms into late week as drier air filters
into the local area. Scattered showers and lightning storms are
expected across Volusia county on Friday before mostly dry
conditions spread across east central Florida by the weekend and
lasting through mid week.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Watson

In the hours before

Local storm report, Sep 29, 3:50 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 AM     FLASH FLOOD      1 NE KISSIMMEE          28.31N  81.40W
09/29/2022                   OSCEOLA            FL   BROADCAST MEDIA

            BROADCAST MEDIA VIDEO VIA TWITTER OF TWO TO THREE FEET
            OF WATER IN AN OUTLET MALL PARKING LOT. WATER APPEARS TO
            BE ENTERING BUSINESSES. ALSO REPORTS THAT ORANGE BLOSSOM
            TRAIL IN THAT AREA IS IMPASSABLE.

&&

EVENT NUMBER MLB2200553

JS
Local storm report, Sep 29, 6:03 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     FLASH FLOOD      2 NNW LAKE MARY         28.79N  81.35W
09/29/2022                   SEMINOLE           FL   DEPT OF HIGHWAYS

            FDOT REPORTED SEVERAL WATER RESCUES IN PROGRESS ON THE
            SR-46 RAMP TO I-4 WHERE APPROXIMATELY 5 FEET OF WATER IS
            SITTING ON THE RAMP.

&&

EVENT NUMBER MLB2200554

DKW
Local storm report, Sep 29, 6:26 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
626 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     FLASH FLOOD      2 NE KISSIMMEE          28.32N  81.39W
09/29/2022                   OSCEOLA            FL   SOCIAL MEDIA

            PHOTO ON TWITTER OF WATER IN HOME OF UP TO 1 TO 2 FEET
            IN DEPTH ON CHRISTINE DRIVE IN KISSIMMEE, FLORIDA.

&&

EVENT NUMBER MLB2200555

DKW
Local storm report, Sep 29, 6:55 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
655 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     TROPICAL STORM   SANFORD AIRPORT         28.78N  81.24W
09/29/2022                   SEMINOLE           FL   ASOS

            KSFB ASOS REPORTED A WIND GUST OF 52KT/60MPH FROM THE
            NNE.

&&

EVENT NUMBER MLB2200556

CRISTALDI
Local storm report, Sep 29, 7:02 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
702 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 AM     TROPICAL STORM   DAYTONA BEACH AIRPORT   29.17N  81.07W
09/29/2022                   VOLUSIA            FL   ASOS

            KDAB ASOS REPORTED A WIND GUST OF 62KT/71 MPH FROM THE
            NORTH.

0639 AM     TROPICAL STORM   ORLANDO INTL AIRPORT    28.42N  81.32W
09/29/2022                   ORANGE             FL   ASOS

            KMCO ASOS REPORTED A WIND GUST OF 53KT/61MPH FROM THE
            NNW.

&&

EVENT NUMBER MLB2200557
EVENT NUMBER MLB2200558

CRISTALDI
Local storm report, Sep 29, 7:07 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
707 AM EDT THU SEP 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TROPICAL STORM   25 ENE PORT CANAVERAL   28.51N  80.19W
09/29/2022                   AMZ572             FL   BUOY

            NOAA BUOY 41009 REPORTED A SUSTAINED WIND OF 37KT WITH
            A GUST TO 51KT.

&&

EVENT NUMBER MLB2200559

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 10:21 PM EDTTornado WarningMLBVolusia14 min
Sep 28, 11:16 PM EDTRiver Flood WarningMLBSeminole61 days
Sep 28, 11:41 PM EDTAreal Flood WarningMLBBrevard, Indian River, Lake, Okeechobee, Orange, Osceola and 2 more6 hr
Sep 28, 11:48 PM EDTFlash Flood Warning Considerable damage threatMLBOrange, Osceola11 hr
Sep 29, 12:16 AM EDTFlash Flood Warning Considerable damage threatMLBOsceola5 hr
Sep 29, 12:58 AM EDTFlash Flood Warning Considerable damage threatMLBBrevard, Orange, Seminole, Volusia5 hr
Sep 29, 2:49 AM EDTRiver Flood WarningMLBSeminole8 days
Sep 29, 2:59 AM EDTRiver Flood WarningMLBOsceola11 days
Sep 29, 3:16 AM EDTFlash Flood Warning EmergencyConsiderable damage threatMLBOrange, Seminole, Volusia8 hr
Sep 29, 3:24 AM EDTFlash Flood Warning Considerable damage threatMLBOrange, Osceola, Seminole8 hr
Sep 29, 4:20 AM EDTRiver Flood WarningMLBLake, Volusia63 days
Sep 29, 4:50 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBSeminole4 hr
Sep 29, 5:30 AM EDTAreal Flood WarningMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia9 hr
Sep 29, 5:57 AM EDTFlash Flood Warning Considerable damage threatMLBVolusia6 hr
Sep 29, 6:27 AM EDTFlash Flood WarningMLBBrevard, Orange, Seminole, Volusia3 hr
Sep 29, 8:43 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBSeminole3 hr
Sep 29, 8:52 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBVolusia3 hr
Sep 29, 10:45 AM EDTRiver Flood WarningMLBSeminole65 days
Sep 29, 2:37 PM EDTAreal Flood WarningMLBBrevard, Indian River, Lake, Orange, Osceola, Seminole and 1 more6 hr

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.